# SDR TWAA9804302

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 2021941
- Condition: Failed
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK 0 FLT 187 - AFTER TAKEOFF, OUTFLOW VALVE REMAINED OPEN.  AIRCRAFT WOULD NOT PRESSURIZE.  RETURND TO JFK.  PLACARDED AUTO CABIN PRESSURIZATION CONTROL INOP PER MEL.  CHECK C 4-17-97 MCI.  REPLACED THE OUTFLOW VALVE ACT WHICH HAD FAILED IN THE OPEN POSITION CAUSING THE CIRCUIT BREAKER TO POP.  (M)
